Jaume Masoliver
Jaume Masoliver
Catedràtic de física, Universitat de Barcelona
Dirección de correo verificada de ub.edu
Citado por
Citado por
Continuous-time random-walk model for financial distributions
J Masoliver, M Montero, GH Weiss
Physical Review E 67 (2), 021112, 2003
Bistability driven by Gaussian colored noise: First-passage times
J Masoliver, BJ West, K Lindenberg
Physical Review A 35 (7), 3086, 1987
Generalized Langevin equations: Anomalous diffusion and probability distributions
JM Porra, KG Wang, J Masoliver
Physical Review E 53 (6), 5872, 1996
A continuous-time generalization of the persistent random walk
J Masoliver, K Lindenberg, GH Weiss
Physica A: Statistical Mechanics and its Applications 157 (2), 891-898, 1989
Properties of resonant activation phenomena
M Boguná, JM Porra, J Masoliver, K Lindenberg
Physical Review E 57 (4), 3990, 1998
The continuous time random walk, still trendy: fifty-year history, state of art and outlook
R Kutner, J Masoliver
The European Physical Journal B 90 (3), 1-13, 2017
Multiple time scales in volatility and leverage correlations: a stochastic volatility model
J Perelló, J Masoliver, JP Bouchaud
Applied Mathematical Finance 11 (1), 27-50, 2004
Some two and three-dimensional persistent random walks
J Masoliver, JM Porra, GH Weiss
Physica A: Statistical Mechanics and its Applications 193 (3-4), 469-482, 1993
The continuous time random walk formalism in financial markets
J Masoliver, M Montero, J Perelló, GH Weiss
Journal of Economic Behavior & Organization 61 (4), 577-598, 2006
Finite-velocity diffusion
J Masoliver, GH Weiss
European Journal of Physics 17 (4), 190, 1996
A correlated stochastic volatility model measuring leverage and other stylized facts
J Masoliver, J Perello
International Journal of Theoretical and Applied Finance 5 (05), 541-562, 2002
When the telegrapher's equation furnishes a better approximation to the transport equation than the diffusion approximation
JM Porra, J Masoliver, GH Weiss
Physical Review E 55 (6), 7771, 1997
Multiple time scales and the exponential Ornstein–Uhlenbeck stochastic volatility model
J Masoliver, J Perelló
Quantitative Finance 6 (5), 423-433, 2006
Solutions of the telegrapher’s equation in the presence of traps
J Masoliver, JM Porra, GH Weiss
Physical Review A 45 (4), 2222, 1992
Solution to the telegrapher’s equation in the presence of reflecting and partly reflecting boundaries
J Masoliver, JM Porra, GH Weiss
Physical Review E 48 (2), 939, 1993
First-passage times for non-Markovian processes: Shot noise
J Masoliver
Physical Review A 35 (9), 3918, 1987
Option pricing under stochastic volatility: the exponential Ornstein–Uhlenbeck model
J Perelló, R Sircar, J Masoliver
Journal of Statistical Mechanics: Theory and Experiment 2008 (06), P06010, 2008
Random diffusion and leverage effect in financial markets
J Perelló, J Masoliver
Physical Review E 67 (3), 037102, 2003
First-passage and risk evaluation under stochastic volatility
J Masoliver, J Perelló
Physical Review E 80 (1), 016108, 2009
Exact solution to the mean exit time problem for free inertial processes driven by Gaussian white noise
J Masoliver, JM Porrà
Physical review letters 75 (2), 189, 1995
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20